# SDR 19MA201008196584

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Beech 1900D
- Aircraft serial: UE86
- Aircraft time: 17,531 hours, 23,968 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Door
- Part number: 11891003829
- Condition: Cracked
- Location: Guide Vane
- Part time: 17,531 hours, 23,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A DETAIL INSP, DISCOVERED ENGINE INTAKE DEICE DOOR GUIDE VANE PN 118-910038-29, WOULD NOT ALLOW THE DEICE DOOR TO WORK FREELY AND CATCHES ON THE L/E OF THE VANE AND ALSO HAD A POPPED RIVET ALONG THE AFT SIDE OF THE VANE. (THIS WAS NOT VISIBLE FROM LOOKING DOWN THE INTAKE OF THE COWL. REMOVED THE GUIDE VANE AND DISCOVERED THE T/E WAS CRACKED APPROX 4.25 INCHES ALONG THE FWD T/E ON THE RT SIDE. AFTER REMOVAL OF THE VANE ALSO FOUND THE LT SIDE ATTACH BRACKET LOCATED INTERNALLY OF THE VANE CRACKED APPROX 1 INCH FROM THE T/E AND UPWARD TO THE CTR OF THE ATTACH BRACKET PN 118-910038-22.  INSTALLED THE ICE VANE INSTALLATION KIT PN 129-9016-1.
